# SDR MASA2011080303393

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 20,012 hours, 15,657 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INDICATION NOT GREEN POP C/B.  REMOVED THE AFT CARGO HARNESS.
